MathSciNet Relay Station
MathSciNet bibliographic data
MR1140279 (92m:31003) 31B05
Axler, Sheldon; Bourdon, Paul; Ramey, Wade Bôcher's theorem. Amer. Math. Monthly 99 (1992), no. 1, 51–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement